MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320749
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported finding the pen needle would clog during the flow check.Consumer reported finding the pen needle would work during the flow check but clogged during the injection.Dc.Lot # 3325695; catalog# 320749; date of event unknown; sample status discard.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned; therefore, the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20332979
Report Number3023359743-2024-00522
Device Sequence Number21233197
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320749
Device Lot Number3325695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/09/2024
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale